# SDR SWAA2021022244594

- Difficulty date: January 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 141A1250U92
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STRINGER 10R AT PASSENGER CABIN (1 EA) / REPLACED TIE CLIP LOCATED BS277 AND STRINGER 10R AT PASSENGER CABIN (1EA) IAW B737-700 SRM 51-40-02 PARAGRAPH 4 ITEM B AND DWG 141A1110 SHEET 18 REV- PART NUMBER USED 141A1250U92
